# SDR CA030610001

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 4,150 hours
- Engine: Pwa JT15D4
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 6525115
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PHASE 5 INSPECTION SEVERAL FLAP RIB EXTENSIONS WERE FOUND WORN BY THE RIVETS SECURING THE FLAP TRACKS TO THE WING. THE CENTER HINGE INBOARD AND OUTBOARD EXTENSIONS ON THE LT FLAP AND THE INBOARD ON THE RT FLAP WERE WORN BEYOND LIMITS AND REPLACED. THE OTHERS WERE BLENDED IAW AIRCRAFT SERVICES AS SB -851-0082 AND RETURNED TO SERVICE.
